IJPAM: Volume 88, No. 1 (2013)

THE DETERMINANT OF AN INTERVAL MATRIX
USING GAUSSIAN ELIMINATION METHOD

T. Nirmala$^1$, D. Datta$^2$, H.S. Kushwaha$^3$, K. Ganesan$^4$
$^{1,4}$Department of Mathematics
Faculty of Engineering and Technology
SRM University
Kattankulathur, Chennai, 603203, INDIA
$^{2,3}$Health Physics Division
Bhabha Atomic Research Centre
Trombay, Mumbai, 400085, INDIA


Abstract. We introduce the notion of determinant and related results for interval matrices. We propose a Gaussian elimination like algorithm for computing the enclosures of the determinant of interval matrices. Numerical examples are also provided to show the efficiency of the proposed algorithm.

Received: May 28, 2013

AMS Subject Classification: 15A09, 65F05, 65G30

Key Words and Phrases: interval number, interval arithmetic, interval matrix, determinant, Gaussian algorithm

Download paper from here.



DOI: 10.12732/ijpam.v88i1.2 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 88
Issue: 1